# SDR DL72S972283

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 657273411W
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER SPLICE REPAIR ON LOWER SKIN.  REPAIRED PER M/M 57-51-0.
